Limit cycles of a predator-prey model with intratrophic predation

H...............H

Show simple item record

dc.contributor.author Hill, Joe M.
dc.contributor.author Lloyd, Noel G.
dc.contributor.author Pearson, Jane M.
dc.date.accessioned 2008-11-07T08:44:04Z
dc.date.available 2008-11-07T08:44:04Z
dc.date.issued 2008
dc.identifier.citation Hill , J M , Lloyd , N G & Pearson , J M 2008 , ' Limit cycles of a predator-prey model with intratrophic predation ' Journal of Mathematical Analysis and Applications , vol 349 , no. 2 , pp. 544-555 . en
dc.identifier.other PURE: 83277
dc.identifier.other dspace: 2160/881
dc.identifier.uri http://hdl.handle.net/2160/881
dc.description Hill, Joe M., Lloyd, Noel G., Pearson, Jane M., 'Limit cycles of a predator-prey model with intratrophic predation', Journal of Mathematical Analysis and Applications Volume 349, Issue 2, 15 January 2009, Pages 544-555 en
dc.description.abstract We present some properties of a differential system that can be used to model intratrophic predation in simple predator-prey models. In particular, for the model we determine the maximum number of limit cycles that can exist around the only fine focus in the first quadrant and show that this critical point cannot be a centre. en
dc.format.extent 12 en
dc.language.iso eng
dc.relation.ispartof Journal of Mathematical Analysis and Applications en
dc.title Limit cycles of a predator-prey model with intratrophic predation en
dc.type Text en
dc.type.publicationtype Article (Journal) en
dc.identifier.doi http://dx.doi.org/10.1016/j.jmaa.2008.09.022
dc.contributor.institution Institute of Mathematics & Physics (ADT) en
dc.contributor.institution Vice-Chancellor's Office en
dc.contributor.institution Mathematics and Physics en
dc.description.status Peer reviewed en


Files in this item

This item appears in the following Collection(s)

Show simple item record

Search Cadair


Advanced Search

Browse

My Account